# SDR R61A2021070100528

- Difficulty date: June 15, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 41,891 hours, 25,456 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: 17066354002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

************THIS WAS A DUPLICATE SDR THAT WAS FILED TWICE BY MISTAKE #517 USED TWICE.**********WHILE AC WAS IN FOR HVY CK CORROSION FOUND ON CENTER FUSELAGE 3 AFT CARGO FLOOR SUPPORT SHEAR CLIP AT FR 81 AND STR 29R-29L. REPLACED SUPPORT PN 170-66354-002 IAW SRM 51-41-01. SEE AAR NRC# 4500917-1000-0102 FOR DETAILS OF WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
